Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 100, NWS La Crosse, WI

June 11, 2017Jackson County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Jun 11, 2017, 12:16 PM CDT for Jackson County, Wisconsin. It was in force for 44 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2017, 12:16 PM CDT (17:16 UTC)
Expired
Jun 11, 2017, 1:00 PM CDT
In force
44 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Jackson County, WI

The radar

The La Crosse radar (KARX), 65 km from the middle of the area, began a volume at 17:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 12:17 PM CDTHAIL 1.25Black River Falls, WI
Jun 11, 12:18 PM CDTHAIL 0.752 Sw Black River Falls, WIDIME SIZED HAIL REPORTED
Jun 11, 12:18 PM CDTHAIL 11 Wnw Black River Falls, WINICKEL TO QUARTER SIZE HAIL REPORTED NEAR BLACK RIVER FALLS.
Jun 11, 12:18 PM CDTHAIL 1Black River Falls, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 5.3 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2017-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 364 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2017-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 179 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
364 J/kg
Mixed-layer CIN
-366 J/kg
Mixed-layer LCL
1105 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
179 m²/s²
0-3 km storm-relative helicity
198 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

410 
WUUS53 KARX 111716
SVRARX
WIC053-111800-
/O.NEW.KARX.SV.W.0100.170611T1716Z-170611T1800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
1216 PM CDT SUN JUN 11 2017

The National Weather Service in La Crosse has issued a

* Severe Thunderstorm Warning for...
  Southeastern Jackson County in west central Wisconsin...

* Until 100 PM CDT

* At 1216 PM CDT, severe thunderstorms were located along a line
  extending from Hatfield to near Cataract, moving east at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Severe thunderstorms will be near...
  Hatfield around 1220 PM CDT. 
  Millston around 1225 PM CDT. 

Other locations impacted by these severe thunderstorms include City
Point, Shamrock, The Black River Correctional Center, Potters Flowage
and Perry Creek Recreation Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4416 9088 4442 9088 4442 9032 4416 9031
TIME...MOT...LOC 1716Z 270DEG 40KT 4442 9077 4416 9082 

HAIL...1.00IN
WIND...60MPH
 
$$

Hollan
3 follow-up statements
912 
WWUS53 KARX 111726
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
1226 PM CDT SUN JUN 11 2017

WIC053-111800-
/O.CON.KARX.SV.W.0100.000000T0000Z-170611T1800Z/
Jackson WI-
1226 PM CDT SUN JUN 11 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CDT
FOR EASTERN JACKSON COUNTY...

At 1226 PM CDT, severe thunderstorms were located along a line
extending from near Hatfield to near Millston, moving east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

these severe thunderstorms will remain over mainly rural areas of
southeastern Jackson County, including the following locations: City
Point, Shamrock, The Black River Correctional Center, Pigeon Creek
Campground and Potters Flowage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4416 9082 4429 9074 4442 9075 4442 9032
      4416 9031
TIME...MOT...LOC 1726Z 267DEG 35KT 4442 9067 4429 9064 4417 9071 

HAIL...1.00IN
WIND...60MPH
 
$$

Hollan
583 
WWUS53 KARX 111740
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
1240 PM CDT SUN JUN 11 2017

WIC053-111800-
/O.CON.KARX.SV.W.0100.000000T0000Z-170611T1800Z/
Jackson WI-
1240 PM CDT SUN JUN 11 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CDT
FOR EASTERN JACKSON COUNTY...

At 1239 PM CDT, severe thunderstorms were located along a line
extending from 7 miles southeast of Shortville to near Millston,
moving east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Public. At 1219 PM CDT, quarter size hail was reported near 
         Black River Falls.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Millston, City Point, Pigeon Creek Campground, Potters Flowage, I 94
Exit 128, Bear Bluff Township, Seventeen Flowage and Pray.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4416 9073 4430 9061 4442 9052 4442 9032
      4416 9031
TIME...MOT...LOC 1739Z 268DEG 36KT 4441 9042 4427 9046 4417 9055 

HAIL...1.00IN
WIND...60MPH
 
$$

Hollan
321 
WWUS53 KARX 111759
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
1259 PM CDT SUN JUN 11 2017

WIC053-111809-
/O.EXP.KARX.SV.W.0100.000000T0000Z-170611T1800Z/
Jackson WI-
1259 PM CDT SUN JUN 11 2017

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN JACKSON COUNTY
WILL EXPIRE AT 100 PM CDT...
    
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire.

LAT...LON 4416 9073 4430 9061 4442 9052 4442 9032
      4416 9031
TIME...MOT...LOC 1759Z 270DEG 40KT 4441 9012 4427 9016 4417 9025 

$$

Lawrence

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 6:29 AM CDT, 5 hours 47 minutes earlier.

Area forecast discussion, Jun 11, 6:29 AM CDT, 5 hours 47 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
629 AM CDT Sun Jun 11 2017

.SHORT TERM...(Today through Tuesday)
Issued at 301 AM CDT Sun Jun 11 2017

Surface analysis early this morning showed a cold front extended
from northern Wisconsin across southern Minnesota into northern
Nebraska. Regional radars are showing a convective complex taking
shape over western and central South Dakota ahead of a short wave
trough coming across Wyoming. The mean upper level ridge axis
downstream of this short wave trough extended from the Gulf of
Mexico through the Ohio River Valley into the eastern Great Lakes.
This is expected to keep the short wave trough moving northeast
and take the convective complex across central Minnesota into
northern Wisconsin and then the U.P. of Michigan. The consensus of
the short range meso-scale models is that the bulk of this
complex should miss the area to the north, but that the trailing
south edge could brush parts of Wabasha and Buffalo Counties with
a much better chance of this impacting Clark and Taylor Counties.
There will be a severe risk with this activity as there should be
around 2000 J/Kg of ML Cape in place by early afternoon with
around 50 knots of 0-6 km shear. However, looking at the forecast
hodographs, almost all of this shear is in the 0-3 km layer which
should make damaging winds the primary threat. The mature complex
should be able to generate enough mid level cooling to mitigate
the warm temperatures in place ahead of the front for a hail
threat as well. This system will also produce some locally heavy
rains with rainfall rates that could be around 2" per hour.
However, it will be very progressive and despite these high rates,
not anticipating it to cause any flooding problems.

Once the convective complex moves past the area, lots of
uncertainty on what will happen for late afternoon into the
evening. The front is not expected to move much at all today and
likely will still extend from southern Minnesota into northern
Wisconsin around 00Z. To some degree, almost all the meso-scale
models show some redevelopment occurring along the front over
northern Wisconsin into eastern Minnesota. Just how widespread
this becomes is the difference between the models. The 11.00Z NAM
tries to refocus the low level jet on the front over northwest
Wisconsin and develops a second complex of storms that then drops
southeast across the area during the evening. The 11.05Z RAP does
not show the low level jet refocusing on the front and keeps it
going off to the northeast ahead of the short wave trough
responsible for the convective complex. Another difference between
the two models is that the NAM is showing another small short wave
trough coming across to provide the forcing for redevelopment
while the RAP does not show this. If this activity forms like the
NAM suggests, severe weather will definitely be possible with it
showing 2000-2500 J/Kg of ML Cape ahead of the front. 0-6 km shear
values should remain in the 40-50 knot range along and north of
the front but this really doesn't spread any farther south than
about Interstate 94. The hodographs through the evening show the
shear again is primarily in the 0-3km layer but there is some
better turning through this layer. Still doesn't look like any
overly favorable tornado environment unless some QLCS spin ups
occur with the strong turning shown in the lowest 1 km. Damaging
winds should be the primary threat and possibly some large hail.
But again, this is a very conditional severe threat based on the
NAM being more correct with the amount of redevelopment that
occurs along the front.

The front will still be hanging out across southern Minnesota
into central Wisconsin for Monday. However, there does not look to
be much in the way of short wave energy to help kick off any
convective activity. The NAM tries to show a weak wave to come up
from the southwest to interact with the front while the GFS keeps
any short wave troughs well west of the area. Both models show
only some weak moisture transport into the front with this
primarily focused back into the Missouri River Valley. Would only
expect to see some scattered activity along the front with the
greatest coverage occurring during the afternoon. This scattered
activity should continue into Monday night north of the front, but
also look for the front to lift north as an area of low pressure
lifts north out of Nebraska into the Dakotas as the main upper
level system also lifts north toward Canada. Tuesday then looks
to primarily be a dry day with the front well north of the area
and the cold front attached to the area of low pressure remaining
back in the Missouri River Valley.

It continues to look toasty south of the front through Tuesday.
Temperatures at 925 mb will average 22 to 25C each day and there
should be no problem mixing that high to bring this warm air down
to the surface. Thus, will continue to forecast highs in the lower
to middle 90s for each day south of the front. The heat index will
be the warmest Tuesday with values near to just above 100 across
the southern sections and depending on the areal coverage, an
advisory could be needed.

.LONG TERM...(Tuesday night through Saturday)
Issued at 301 AM CDT Sun Jun 11 2017

The upper level low will continue to move northeast and be between
Lake Winnipeg and Hudsons Bay by Thursday. This will allow the
flow over the Upper Midwest to become almost zonal with a turn to
the northwest by the end of the week as a short wave trough
rotating around the upper level low rotates across the Great
Lakes. The cold front should move across the area Wednesday and
Wednesday night for a renewed chance of some showers and storms.
Thursday should then be dry, but the rain chances will then return
for Friday and Saturday as the next short wave trough rotates
across the region.

&&

.AVIATION...(For the 12Z TAFS through 12Z Monday morning)
Issued at 629 AM CDT Sun Jun 11 2017

VFR conditions expected today and this evening, with the main
SHRA/TSRA focused just north of the taf sites. Passing complex may
graze the KRST area 15-17z, thus included a VCTS/CB mention there. S-
SW winds to be lighter today, more in the 12-18kt gusts 22-28kt
range, then maintaining 10-12kts tonight. Later this evening/
overnight tonight later in the taf period gets a bit more uncertain
as a sfc-925mb trough/front sags into the area. More lower level
moisture expected to be pooled in/near this boundary, with potential
for lowering cloud decks and some SHRA/TSRA in the area. For now
brought cigs down to the 3k-3500ft range with some VCSH. As details
of potential convection become clearer for tonight, both KRST/KLSE
may need a period of TSRA/CB sometime between 02z-12z. Given lower
confidence, left any late taf period TSRA/CB mention out for now.

&&

.CLIMATE...
Issued at 301 AM CDT Sun Jun 11 2017

Daytime highs near or above 90 are forecast for much of the area
through Tuesday and these could approach record levels at La
Crosse and Rochester.

La Crosse:
                RECORD
Today          94 (1956)
Monday         95 (1920)
Tuesday        97 (1988)

Rochester:
                RECORD
Today          92 (2001)
Monday         95 (1953)
Tuesday        98 (1987)

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
IA...None.
&&

SHORT TERM...04
LONG TERM....04
AVIATION.....RRS
CLIMATE......04
Hazardous weather outlook, Jun 11, 5:45 AM CDT, 6 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
545 AM CDT Sun Jun 11 2017

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-121100-
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-
Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau-
Adams-Vernon-Crawford-Richland-Grant-
545 AM CDT Sun Jun 11 2017

This Hazardous Weather Outlook is for portions of southeast
Minnesota...northeast Iowa and southwest into central Wisconsin.

.DAY ONE...Today and Tonight

Severe thunderstorms are possible today and tonight, mainly for
areas along and north of Interstate 90. The primary risk with any
storms today will be damaging winds. Any stronger storms tonight
could produce damaging winds, localized heavy rainfall, and
possibly large hail.

Temperatures along and south of Interstate 90 will climb into the
lower and mid 90s this afternoon, with some heat indices in the
95 to 100 range. Be alert to the heat if spending extended time
outdoors this afternoon.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Thunderstorm chances continue Monday through Wednesday. A few of
the storms Monday and Monday night and again Wednesday afternoon
and evening could be strong to severe, with locally heavy rains,
strong winds and hail.

Temperatures along and south of Interstate 94 will climb into the
90s Tuesday afternoon, with some heat indices in the 95 to 103
range. Be alert to the heat if spending extended time outdoors
Tuesday afternoon.

More thunderstorms are possible Friday through Saturday. It is
too early to determine a severe risk with these thunderstorms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed today and tonight, mainly for
areas along and north of Interstate 90.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

RRS/04

In the hours before

Special weather statement, Jun 11, 9:46 AM CDT, 2 hours 30 minutes before
Special Weather Statement
National Weather Service La Crosse WI
946 AM CDT SUN JUN 11 2017

MNZ079-WIZ032-111545-
Wabasha-Buffalo-
946 AM CDT SUN JUN 11 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WABASHA AND BUFFALO
COUNTIES...

At 945 AM CDT, radar indicated strong thunderstorms were located
along a line extending from Spring Valley to near Kenyon. Movement
was east at 45 mph.

Wind gusts up to 50 mph and dime size hail are possible with these
storms.

Locations impacted include...
Mondovi, Wabasha, Alma, Buffalo, Buffalo City, Mazeppa, Kellogg,
Modena, Waumandee, Cochrane, Gilmanton, West Newton, West Albany,
Nelson, Maxville, Montana, Bremen, Zumbro Falls, Millville and
Bellechester.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

If you are on or near the Mississippi River, get out of the water
and move indoors or inside a vehicle. Remember, lightning can strike
out to 10 miles from the parent thunderstorm. If you can hear
thunder, you are close enough to be struck by lightning. Move to
safe shelter now! Do not be caught on the water in a thunderstorm.

LAT...LON 4437 9255 4437 9243 4445 9243 4445 9224
      4441 9208 4459 9202 4459 9153 4425 9153
      4421 9160 4419 9160 4420 9255
TIME...MOT...LOC 1445Z 269DEG 38KT 4485 9224 4424 9295

Hollan
Special weather statement, Jun 11, 10:50 AM CDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service La Crosse WI
1050 AM CDT SUN JUN 11 2017

MNZ079-088-WIZ032-033-111645-
Wabasha-Winona-Buffalo-Trempealeau-
1050 AM CDT SUN JUN 11 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEAST MINNESOTA
AND WEST CENTRAL WISCONSIN...

At 1048 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Wabasha to near Kellogg to near
Plainview. Movement was east at 50 mph.

Wind gusts up to 50 mph and dime size hail are possible with these
storms.

Locations impacted include...
Winona, Arcadia, Wabasha, Whitehall, Alma, Buffalo, Plainview, Blair,
Independence, Buffalo City, Fountain City, Kellogg, Dodge, Ettrick,
Waumandee, Cochrane, West Newton, Nelson, Montana and Minneiska.

If you are on or near the Mississippi River, get out of the water
and move indoors or inside a vehicle. Remember, lightning can strike
out to 10 miles from the parent thunderstorm. If you can hear
thunder, you are close enough to be struck by lightning. Move to
safe shelter now! Do not be caught on the water in a thunderstorm.

LAT...LON 4411 9223 4425 9212 4444 9222 4441 9209
      4445 9207 4439 9117 4411 9115
TIME...MOT...LOC 1548Z 267DEG 41KT 4440 9204 4426 9196 4412 9207

Hollan
Local storm report, Jun 11, 11:25 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1125 AM CDT SUN JUN 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1106 AM     TSTM WND DMG     2 E THORP               44.96N 90.76W
06/11/2017                   CLARK              WI   LAW ENFORCEMENT

            LARGE TREE BRANCHES DOWN.

&&
Local storm report, Jun 11, 11:27 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1127 AM CDT SUN JUN 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 AM     HAIL             3 S THORP               44.92N 90.80W
06/11/2017  E0.75 INCH       CLARK              WI   LAW ENFORCEMENT

            REPORTED ALONG COUNTY RD M.

&&

JM
Special weather statement, Jun 11, 11:34 AM CDT, 42 minutes before
Special Weather Statement
National Weather Service La Crosse WI
1134 AM CDT SUN JUN 11 2017

WIZ029-034-111715-
Jackson-Clark-
1134 AM CDT SUN JUN 11 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CLARK AND JACKSON
COUNTIES...

At 1133 AM CDT, radar indicated strong thunderstorms were located
along a line extending from 7 miles east of Dorchester to 7 miles
southeast of Arcadia. Movement was east at around 50 mph.

Winds in excess of 40 mph and half inch hail are possible with these
storms.

Locations impacted include...
Black River Falls, Neillsville, Abbotsford, Thorp, Loyal, Greenwood,
Owen, Dorchester, Fairchild, Price, Millston, Humbird, Hatfield,
Shortville, Franklin, Sherwood, Colby, York, Lynn and Longwood.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4416 9031 4415 9115 4459 9117 4460 9092
      4503 9092 4503 9032
TIME...MOT...LOC 1633Z 274DEG 43KT 4502 9019 4419 9137

Hollan
Local storm report, Jun 11, 12:13 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1213 PM CDT SUN JUN 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 AM     HAIL             TAYLOR                  44.32N 91.12W
06/11/2017  E0.75 INCH       JACKSON            WI   TRAINED SPOTTER

&&

JM

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 8:29 AM CDTSpecial Weather StatementARXBuffalo, Clark, Jackson, Taylor, Trempealeau91 min
Jun 11, 9:46 AM CDTSpecial Weather StatementARXBuffalo59 min
Jun 11, 10:13 AM CDTSevere Thunderstorm WarningARXBuffalo47 min
Jun 11, 10:22 AM CDTSevere Thunderstorm WarningARXClark, Taylor68 min
Jun 11, 10:50 AM CDTSpecial Weather StatementARXBuffalo, Trempealeau55 min
Jun 11, 11:34 AM CDTSpecial Weather StatementARXClark, Jackson41 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.